Alert archive / Ohio / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 39, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at May 30, 2009, 4:28 PM EDT for Adams County, Scioto County, Ohio; Lewis County, Kentucky. It was in force for 47 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 30, 2009, 4:28 PM EDT (20:28 UTC)
- Expired
- May 30, 2009, 5:15 PM EDT
- In force
- 47 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Lewis County, KY, Adams County, OH, Scioto County, OH
The radar
The Cincinnati radar (KILN), 104 km from the middle of the area, began a volume at 20:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 30, 4:55 PM EDT | HAIL 0.75 | 7 E Vanceburg, KY | |
| May 30, 5:20 PM EDT | HAIL 0.75 | Vanceburg, KY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.5 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1948 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 160 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KILN 302028
SVRILN
KYC135-OHC001-145-302115-
/O.NEW.KILN.SV.W.0039.090530T2028Z-090530T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
428 PM EDT SAT MAY 30 2009
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN LEWIS COUNTY IN NORTHEAST KENTUCKY...
SOUTHEASTERN ADAMS COUNTY IN SOUTHWEST OHIO...
SOUTHWESTERN SCIOTO COUNTY IN SOUTHWEST OHIO...
* UNTIL 515 PM EDT.
* AT 426 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS
TO 60 MPH. THIS STORM WAS LOCATED NEAR ROME...MOVING EAST AT 15
MPH.
* LOCATIONS IMPACTED INCLUDE...
VANCEBURG...
IN ADDITION...SANDY SPRINGS...BUENA VISTA...TANNERY...GARRISON AND
REXTON ARE NEAR THE PATH OF THIS SEVERE THUNDERSTORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3857 8348 3868 8347 3866 8305 3863 8308
3859 8308 3856 8310 3852 8317
TIME...MOT...LOC 2028Z 279DEG 13KT 3863 8338
$$
RYAN1 follow-up statement
000
WWUS51 KILN 302059
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
459 PM EDT SAT MAY 30 2009
KYC135-OHC001-145-302115-
/O.CON.KILN.SV.W.0039.000000T0000Z-090530T2115Z/
LEWIS KY-SCIOTO OH-ADAMS OH-
459 PM EDT SAT MAY 30 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR SOUTHEASTERN ADAMS...SOUTHWESTERN SCIOTO AND NORTHEASTERN LEWIS
COUNTIES...
AT 458 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL
AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR BUENA VISTA...MOVING
EAST AT 15 MPH.
THIS STORM WILL AFFECT MAINLY RURAL AREAS OF NORTHEASTERN LEWIS...
SOUTHEASTERN ADAMS AND SOUTHWESTERN SCIOTO COUNTIES...INCLUDING
TANNERY...GARRISON AND REXTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3857 8336 3867 8333 3866 8305 3863 8308
3859 8308 3856 8310 3852 8317
TIME...MOT...LOC 2059Z 279DEG 13KT 3861 8324
$$
HATZOSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 3:16 PM EDT, 1 hour 12 minutes earlier.
Area forecast discussion, May 30, 3:16 PM EDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 316 PM EDT SAT MAY 30 2009 .SYNOPSIS... AN UPPER LEVEL DISTURBANCE WILL MOVE SOUTHEAST ACROSS THE REGION THIS EVENING AND MAY BRING SOME SHOWERS AND THUNDERSTORMS TO AREAS NEAR AND SOUTH OF THE OHIO RIVER. HIGH PRESSURE WILL BUILD IN SUNDAY AND MONDAY WITH DRY WEATHER. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... FOCUS FOR NEAR TERM IS CONVECTIVE DVLPMNT ACRS SRN FCST AREA LATE THIS AFTN/EVNG...AND POTENTIAL FOR SVR WX. UNDER PTLY CLDY SKIES THIS AFTN...TEMPS HAD WARMED INTO THE 70S. AREA OF CONVECTION THAT DVLPD EARLY THIS MRNG IN THE MID MISSISSIPPI VLY HAD MOVED SOUTHEAST INTO SRN INDIANA AND NORTH CNTRL KY. ADDL CONVECTION HAD BEGUN TO FORM ALONG WARM FRONT/TD BNDRY ACRS SRN INDIANA WITHIN THE LAST HOUR. THIS BNDRY EXTENDS SOUTHEAST ACRS THE TRI STATE AND INTO SOUTH CNTRL OH...ROUGHLY FROM FRANKLIN CO INDIANA ACRS THE NRN CVG METRO INTO PIKE CO. SOUTH OF THE BNDRY...TDS HAD WARMED DRAMATICALLY INTO THE 50S AND L60S AND THE ATMOSPHERE HAD BECOME UNSTABLE AS EVIDENCED BY THE CU FIELD THAT HAD FORMED. NORTH OF THE BNDRY...ATMOSPHERE REMAINED DRY AND STABLE WITH TDS HOLDING IN THE U30S AND 40S. THE BNDRY IS REALLY GOING TO BE KEY IN DETERMINING THE NRN EXTENT OF CONVECTION THAT DVLPS OVER THE NEXT FEW HOURS. HAVE TRENDED TOWARDS RUC/NAM SOLNS IN SHORT TERM...WHICH LIFT BNDRY ANOTHER 10-20 MILES FURTHER NORTH THRU 00Z. LAPS SOUNDINGS SOUTH OF THE BNDRY INDCG CAPES ALREADY IN THE 1500-2000 J/KG RANGE. BOTH RUC/NAM INDCG MLCAPE VALUES AROUND 2000 J/KG SOUTH OF THE BNDRY INTO THIS EVNG WHICH CONSIDERING CURRENT TEMPS/TDS IN THIS AREA...THIS SEEMS REASONABLE. 0-3KM CAPES CLIMB TO 150-200 J/KG THRU 00Z WITH LCL HGTS EXPECTED BTWN 1500-2000FT. THESE VALUES WOULD CERTAINLY SUGGEST A POTENTIAL FOR STRONG LO LVL UPDRAFTS. AS SFC LO APPCHS FROM NORTHWEST THIS EVNG...BL SHEAR VALUES WILL INCREASE TO 40-50KTS ACRS THE SRN 1/2 FCST AREA. WBZEROS INVOF FRNTL BNDRY HOVER BTWN 8-9KFT INTO THE EVNG...WHILE FURTHER SOUTH ACRS NRN KY WHERE MID LVLS WILL BE WARMER WBZEROS RISE TO JUST ABV 10KFT BY 00Z. MAX DELTA THETA-E VALUES ARE MARGINAL INVOF THE BNDRY WHILE RISING INTO FAVORABLE 20-25K VALUES SOUTH OF THE OHIO RIVER. THIS ALL SUGGESTS THAT SHOULD STORMS ERUPT TO OUR SOUTHWEST OVER THE NEXT HOUR OR TWO...POTENTIAL FOR SVR STORMS WILL BE MAXIMIZED NEAR AND SOUTH OF THE OHIO RIVER. ALL THREE TYPES OF SVR WX WOULD APPEAR TO BE IN PLAY...A GREATER POTENTIAL FOR ISOLD TORNADOES AND LRG HAIL INVOF THE BNDRY...WHILE DMG WINDS WOULD BECOME A LARGER CONCERN FURTHER SOUTH WHERE ATMOSPHERE IS MORE UNSTABLE. WHILE ALL THE PARAMETERS SUGGEST POTENTIAL FOR SCT SVR TSTMS OVER FAR SRN FCST AREA OVER THE NEXT 4-6 HOURS...AM A BIT CONCERNED THAT BOTH RUC AND WRF MODELS HAD DVLPD MORE ROBUST CONVECTION OVER SRN INDIANA BY 19Z THAN WHAT IS ACTUALLY OCCURRING. WILL BE MAKING A LAST MINUTE DECISION REGARDING SVR WORDING IN THE ZONES TO SEE WHAT EVOLVES OVER THE NEXT HOUR OR SO. WITH BNDRY A LITTLE FURTHER TO THE NORTH...HAVE PUSHED POPS ABOUT 30-40 MILES FURTHER NORTH THAN PREV FCST. HIGHEST POPS WILL BE EMPLOYED OVER FAR SW FCST AREA AT 60 POPS...WITH CHC POPS FURTHER NORTH INTO THE CVG METRO EAST TOWARDS PIKE/ROSS COS. FURTHER NORTH...BELIEVE AIRMASS IS JUST TOO DRY TO SUPPORT ANY CONVECTION...AND COLD FRONT DROPPING THRU GRT LKS WILL NOT ARRIVE UNTIL AFT DARK. AN Y CONVECTION THAT DOES DVLP INTO SW FCST AREA WILL SHIFT INTO NE KY AND SOUTH CNTRL OH THRU EVNG HOURS. POTENTIAL FOR SVR WILL EXIST INTO THE MID EVNG BUT SHOULD DIMINISH THEREAFTER AS INSTABILITY WEAKENS. CLOUDS WILL DEPART DURING THE SECOND HALF OF THE NIGHT AS SFC HI PRES BUILDS IN FROM THE WEST WITH COOLER/DRIER AIRMASS. TEMPS...GENERALLY FOLLOWED COOLER MET GUID WITH TEMPS DROPPING INTO THE L/M50S ACRS FCST AREA BY DAYBREAK SUN. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH SUNDAY NIGHT/... QUIET 24 HOURS AS SFC HI PRES MOVES SLOWLY EAST ACROSS THE REGION. PLACEMENT OF THE CENTER OF SFC HI TO WEST ON SUN SHOULD KEEP A PREDOMINANT NW FLO ACRS FCST AREA. UNSEASONABLY STRONG POLAR VORTEX WILL SHIFT EAST FROM ONTARIO INTO NRN NEW ENGLAND BY SUN NIGHT. THIS WILL KEEP NW FLO ALOFT ACRS THE REGION AS WELL ALONG WITH A NICE SHOT OF CAA THRU THE DAY. EXPECT SOME REDVLPMNT TO CU BY LATE MRNG WITH RESIDUAL LO LVL MOISTURE...BUT AS DRIER AIR CONTINUES TO FILTER IN FROM THE NORTH THRU THE AFTN...EXPECT CU TO DIMINISH AND SKIES TO BE MAINLY SUNNY. SKIES WILL BE MAINLY CLR SUN NIGHT AS SFC HI SLIDES EAST OF THE REGION. LO LVL WAA COMMENCES IMMEDIATELY SUN NIGHT WITH LIGHT SRLY FLO DVLPG ON BACK SIDE OF HI PRES LATE. WITH COLD FRONT DROPPING THRU WRN GRT LKS SUN NIGHT...MAY SEE SOME MID/HI LVL CLOUDS PILL INTO WRN FCST AREA PRIOR TO DAYBREAK MON. TEMPS...WITH LO LVL CAA EXPECTED FOR MUCH OF THE DAY...TRENDED TEMPS TOWARDS COOLER MAV GUID WITH HIGHS MAINLY IN THE L/M70S. TEMPS WILL LIKELY STILL REACH THE U70S SOUTH OF THE OHIO RIVER. LOWS WILL DROP INTO THE L/M50S SUN NIGHT (U40S S/E OF CMH METRO) WITH COOLEST TEMPS ACRS ERN FCST AREA. && .LONG TERM /MONDAY THROUGH FRIDAY/... HAVE USED A BLEND OF HPC GUIDANCE AND THE 00Z ECMWF FOR THE LONG TERM FORECAST. SURFACE HIGH PRESSURE WILL MOVE EAST OF THE REGION ON MONDAY WHILE LOW PRESSURE TRACKS ACROSS THE SOUTHERN GREAT LAKES. A COLD FRONT IN ASSOCIATION WITH THIS LOW WILL SAG SLOWLY SE...APPROACHING THE FAR NW CWFA LATE IN THE DAY. AN INCREASING WARM...MOIST SOUTHWESTERLY FLOW OUT AHEAD OF THIS FRONT MAY BRING A SLIGHT CHANCE FOR SHOWERS AND THUNDERSTORMS THERE. OTHERWISE...MOST OF THE AREA WILL EXPERIENCE MOSTLY SUNNY SKIES AND WARM TEMPERATURES. HIGHS WILL RANGE FROM THE LOWER 80S NE TO THE UPPER 80S SOUTHWEST. FOR MONDAY NIGHT...A BETTER CHANCE FOR SHOWERS AND THUNDERSTORMS CAN BE EXPECTED ACROSS THE FAR NRN FCST AREA IN THE VCNTY OF SLOWLY MOVING FRONTAL BOUNDARY. IT SHOULD STAY DRY GENERALLY NORTH OF THE OHIO RIVER. AGAIN...GFS IS FASTER BRINGER AFOREMENTIONED COLD FRONT THROUGH THE REGION TUESDAY AFTN AND NIGHT WHILE THE ECMWF AND HPC GUIDANCE ARE MUCH SLOWER. WILL CONTINUE WITH THE SLOWER SOLUTION AT THIS POINT GIVEN INITIAL MID LEVEL ZONAL FLOW. HENCE...WILL KEEP A CHANCE OF SHOWERS AND THUNDERSTORMS IN THE FORECAST TUESDAY THROUGH WEDNESDAY. A SLOWLY AMPLIFYING EASTERN NORTH AMERICAN MID LVL TROF WILL EVENTUALLY VEER THE MID LVL FLOW ACRS THE GREAT LAKES TO A NWLY PATTERN...ALLOWING THE FRONT TO MOVE SOUTH AWAY FROM THE REGION BY WEDNESDAY NIGHT. SURFACE HIGH PRESSURE WILL BUILD INTO THE REGION ON THURSDAY. THIS HIGH WILL MOVE EAST OF THE AREA ON FRIDAY. MODELS INDICATE THAT A FAST MOVING UPPER LEVEL DISTURBANCE MAY CROSS THE GREAT LAKES FRIDAY NIGHT. THIS SYSTEM WILL LIKELY BE ASSOCIATED WITH A WEAK SFC TROF. GIVEN THE TIME OF YEAR AND HOW FORECASTING CONVECTION WAY IN ADVANCE IS VERY PROBLEMATIC...HAVE KEPT A SILENT 20 POP ACROSS THE NORTH CWFA FOR FRIDAY NIGHT. HAVE GONE WITH PARTLY SUNNY CONDITIONS FOR SATURDAY. TEMPERATURES WILL BE WARM FOR MOST OF THE REGION ON TUESDAY... FOLLOWED BY COOLER WX WEDNESDAY THROUGH THURSDAY. TEMPERATURES WILL MODERATE INTO THE FIRST PART OF THE WEEKEND. && .AVIATION /19Z SATURDAY THROUGH THURSDAY/... MODELS ARE STILL INSISTING A NORTHWARD PROGRESSION OF THE BOUNDARY NOTED TO BISECT CINCY METRO AREA THIS AFTERNOON SW-NE. AM NOT SEEING UPSTREAM DEVELOPMENT AS YET...BUT WHEN IT DOES IT SHOULD BE EXPLOSIVE AND RIDE SE ALONG THE BOUNDARY. CVG/LUK WILL PROBABLY BE IN THE DOWNSTREAM SHOWERS WITH EMBEDDED THUNDERS...BUT AM LEAVING IT OUT ATTM AND WILL AMEND TAFS WHEN CELLS START POPPING. DO NOT LIKE TO PUT THUNDER IN THE SHORT PERIOD OF TAFS WHEN UPSTREAM IS NOT SHOWING ANYTHING ON THE RADAR. MID LEVEL CLOUDS OVER KDAY THROUGH KCMH WILL HAMPER ANY DEVELOPMENT HERE TODAY BY KEEPING LAPSE RATES MORE STABLE. CIGS GENERALLY AROUND 10-12KFT WITH SOME CU OVER KCVG/KLUK. WINDS WILL TURN NW AND THEN N AS THE SURFACE FRONT WORKS SE AND CROSSES OHVLY TONIGHT. OUTLOOK...THERE WILL BE A CHANCE OF THUNDERSTORMS TUESDAY AFTERNOON THROUGH WEDNESDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...RYAN NEAR TERM...RYAN SHORT TERM...RYAN LONG TERM...HICKMAN AVIATION...FRANKS
Hazardous weather outlook, May 30, 5:20 AM EDT, 11 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 520 AM EDT SAT MAY 30 2009 INZ050-058-059-OHZ026-034-035-042>046-051>056-060>065-070>074-080- 082-310930- WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN- UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING- PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN- CLINTON-ROSS-HOCKING-HIGHLAND-PIKE- 520 AM EDT SAT MAY 30 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. INZ066-073>075-080-KYZ089>100-OHZ077>079-081-088-310930- FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE- KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS- HAMILTON-CLERMONT-BROWN-ADAMS-SCIOTO- 520 AM EDT SAT MAY 30 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. ...A FEW SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EARLY EVENING... A WEAK FRONT WILL BE NEARLY STATIONARY FROM WESTERN INDIANA INTO THE TRI-STATE AND CONTINUING EASTWARD ALONG THE OHIO RIVER TODAY. AS AN UPPER AIR DISTURBANCE DROPS SOUTHEAST OUT OF THE UPPER MIDWEST...THUNDERSTORMS WILL DEVELOP AND TRACK ALONG AND SOUTH OF THE BOUNDARY. THE ATMOSPHERE WILL BECOME MODERATELY UNSTABLE SOUTH OF THE FRONT THIS AFTERNOON. THIS IN COMBINATION WITH FAVORABLE WINDS ALOFT COULD ALLOW FOR SOME OF THE STORMS TO BECOME SEVERE. DAMAGING WINDS WILL BE THE MAIN THREAT ALTHOUGH SOME MARGINALLY SEVERE HAIL IS POSSIBLE AS WELL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON.
The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 5:15 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Scioto | 45 min |
| May 30, 7:10 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown | 50 min |
| May 30, 7:12 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Scioto | 63 min |
| May 30, 7:45 PM EDT | Severe Thunderstorm Warning | ILN | Clermont, Hamilton | 45 min |
| May 30, 7:57 PM EDT | Severe Thunderstorm Warning | ILN | Scioto | 29 min |
| May 30, 7:58 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Greene, Montgomery, Warren | 47 min |
| May 30, 7:59 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Scioto | 46 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2009Severe Thunderstorm Warnings in Kentucky, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.